# SDR DALA2023041302932

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 73,341 hours, 34,167 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 NEED TO ACCOMPLISH VA 99496AD. CORRECTIVE ACTION: COMPLIED WITH. (2716320)
